# SDR CALA2018091701937

- Difficulty date: September 12, 2018
- Submitted: September 17, 2018
- Operation: Air carrier
- Aircraft: N779UA
- Make and model: Boeing 777222
- Aircraft serial: 26941
- Aircraft time: 86,349 hours, 15,425 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Charger
- Part number: D71702030
- Condition: Burned
- Location: Cabin
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SUPPORT TASK-COCKPIT P11 PANEL H18 ''4L & 4R EMER LIGHT'' CIRCUIT BREAKER FOUND AUTO POPPED OUT. BATTERY CHARGER OF DOOR 4R FWD PWR BATT M33408 REPLACED AND OPERATION TEST RESULT NORMAL IAW AMM 33-51-06.
